# SDR MASA2009070500202

- Difficulty date: July 5, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N77286
- Make and model: Cndair CL6002B19
- Aircraft serial: 7286
- Aircraft time: 27,805 hours, 21,724 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 2725 PHX.  EMERGENCY LIGHTING ON REAR FLOOR INOP.  MX CLEANED EMERGENCY LIGHT STRIP CONNECTOR, OPS GOOD.
